G. Guatteri, G. Tessitore: Ergodic BSDEs with Multiplicative and Degenerate Noise, SIAM J. Control Optim. 58 (2020), no. 4, 2050–2077
G. Cavagnari, A. Marigonda, B. Piccoli: Generalized dynamic programming principle and sparse mean-field control problems. Journal of Mathematical Analysis and Applications (2019), https://doi.org/10.1016/j.jmaa.2019.123437
A. Cosso, G.Guatteri, G.Tessitore: Ergodic Control of Infinite Dimensional SDEs with Degenerate Noise ESAIM Control Optim. Calc. Var. 25 (2019), Paper No. 12, 29 pp.
G. Guatteri, G. Tessitore: Singular Limit of BSDEs and Optimal Control of Two Scale Stochastic Systems in Infinite Dimensional Spaces, Appl. Math. Optim., https://doi.org/10.1007/s00245-019-09577-y
H. Frankowsksa, E.M. Marchini, M. Mazzola,: On second order necessary conditions in infinite dimensional optimal control with state constraints, 2019 IEEE 58th Conference on Decision and Control (CDC) (2019), 2416-2421
H. Frankowska, E.M. Marchini, M. Mazzola: Distance estimates for state constrained trajectories of infnite dimensional differential inclusions, ESAIM Control Optim. Calc. Var, 24 (2018), 1207-1229.
M. Conti, T.F. Ma, E.M. Marchini, P.N. Seminario Huertas: Asymptotics of viscoelastic materials with nonlinear density and memory effects, J. Differential Equations, 264 (2018), 4235-4259.
H. Frankowska, E.M. Marchini, M. Mazzola: Necessary optimality conditions for infinite dimensional state constrained control problems, J. Differential Equations, 264 (2018), 7294-7327.
F. Confortola, G.Guatteri, M.Fuhrman, G. Tessitore : Linear-quadratic optimal control under non-Markovian switching. Stoch. Anal. Appl. 36 (2018), no. 1, 166–180.
G. Cavagnari, A. Marigonda: Measure-theoretic Lie Brackets for nonsmooth vector fields. Discrete & Continuous Dynamical Systems - S, vol. 11, n. 5 (2018), doi: 10.3934/dcdss.2018052
G. Cavagnari, A. Marigonda, B. Piccoli: Averaged time-optimal control problem in the space of positive Borel measures. ESAIM: COCV, vol. 24, n. 2 (2018), https://doi.org/10.1051/cocv/2017060
A. Marigonda, G. Cavagnari, K.T. Nguyen, F.S. Priuli: Generalized control systems in the space of probability measures. Set-Valued and Variational Analysis, vol. 26, n. 3 (2018), https://doi.org/10.1007/s11228-017-0414-y
A. Marigonda, G. Cavagnari, B. Piccoli: Superposition principle for differential inclusions. Large-Scale Scientific Computing, LSSC 2017, Lecture Notes in Computer Science, vol. 10665 (2018), https://doi.org/10.1007/978-3-319-73441-5_21
G. Guatteri, F. Masiero, C. Orrieri: Stochastic maximum principle for SPDEs with delay, SPA 2017, 127, 2396-2427
F. Confortola, E. Bandini: Optimal control of semi-Markov processes with a backward stochastic differential equations approach, Math Control Signals Systems 29 (2017), no. 1, art.1 pp.35
G. Cavagnari, A. Marigonda, B. Piccoli: Optimal synchronization problem for a multi-agent system. Networks and Heterogeneous Media, vol. 12, n. 2 (2017), doi: 10.3934/nhm.2017012
G. Cavagnari: Regularity results for a time-optimal control problem in the space of probability measures. Mathematical Control and Related Fields (MCRF), vol. 7, n. 2 (2017), doi: 10.3934/mcrf.2017007
M. Conti, E.M. Marchini, V. Pata: Global attractors for nonlinear viscoelastic equations with memory, Comm. Pure Appl. Math. 15 (2016), 1893-1913
M. Conti, E.M. Marchini: A remark on nonclassical diffusion equations with memory, Appl. Math. Optim., 73 (2016), 1-21
H. Frankowska, E.M. Marchini, M. Mazzola: A relaxation result for state constrained inclusions in infnite dimension, Math. Control Relat. Fields, 6 (2016), 113-141
F. Confortola, M. Fuhrman, J. Jacod: Backward stochastic differential equation driven by a marked point process: An elementary approach with an application to optimal control, Annals of Applied Probability. 26 (2016), 1743-1773.
A. Marigonda, G. Cavagnari, G. Orlandi: Hamilton-Jacobi-Bellman equation for a time-optimal control problem in the space of probability measures. System Modeling and Optimization: 27th IFIP TC 7 Conference, CSMO 2015, vol. 494 (2016), https://doi.org/10.1007/978-3-319-55795-3_18
M. Conti, E.M. Marchini, V. Pata: Nonclassical diffusion with memory, Math. Methods Appl. Sci., 38 (2015), 948-958
F. Confortola, E. Mastrogiacomo: Feedback optimal control for stochastic Volterra equations with completely monotone kernels, Math. Control Relat. Fields 5 (2016), 191-235
G. Cavagnari, A. Marigonda: Time-optimal control problem in the space of probability measures. Large-scale scientific computing, Lecture Notes in Computer Science, vol. 9374 (2015), https://doi.org/10.1007/978-3-319-26520-9_11
G. Guatteri, G.Tessitore : Well posedness of operator valued backward stochastic Riccati equations in infinite dimensional spaces. SIAM J. Control Optim. 52 (2014), 6, 3776-3806
M. Conti, E.M. Marchini, V. Pata: Reaction-diffusion with memory in the minimal state framework, Trans. Amer. Math. Soc., 366 (2014), 4969-4986
M. Conti, E.M. Marchini, V. Pata: A well posedness result for nonlinear viscoelastic equations with memory, Nonlinear Anal., 94 (2014), 206-216
F. Confortola, E. Mastrogiacomo: Optimal control for stochastic heat equation with memory, Evolution Equations and Control Theory 3 (2014), 35-58
F. Confortola, M. Fuhrman: Backward stochastic differential equations associated to jump Markov processes and applications. Stochastic Processes and their Applications, 124 (2014), 289-316.
G. Guatteri, F. Masiero: On the existence of optimal controls for SPDEs with boundary noise and boundary control. SIAM J. Control Optim., 51 (2013), 1909-1939
F. Confortola, M. Fuhrman: Backward stochastic differential equations and optimal control of marked point processes , SIAM J. Control Optim., 51 (2013), 3592-3623.
F. Confortola, M. Fuhrman: Filtering of continuous-time Markov chains with noise-free observation and applications , Stochastic: an International Journal of Probability and Stochastic Processes, 85(2013), 216-251.
M. Conti, E.M. Marchini, V. Pata: Exponential stability in hyperbolic heat conduction with hereditary memory, Discrete Contin. Dyn. Syst., 18 (2013), 1555-1565
P. Cannarsa, H. Frankowska, E.M. Marchini: Optimal control for evolution equations with memory, J. Evol. Equ. 13 (2013), 197-227
M. Conti, E.M. Marchini, V. Pata: Approximating infinite delay with finite delay, Commun. Contemp. Math., 14 (2012), no.1250012, 13 pp
F. Confortola, S. Bonaccorsi, E. Mastrogiacomo: Optimal control for stochastic Volterra Equations with completely monotone kernels, Siam J. Control Optim., 50 (2012), 748–789.